Share:


Nonlinear problems with asymmetric principal part

Abstract

The boundary value problem  is considered provided that f : [0, +∞) → [0, +∞) is Lipschitzian and  is continuous and Lipschitzian in xand x′. We assume that f is bounded by two linear functions kx and lx, where k > l > 0, and h is bounded. We find the conditions on (λ, µ) which guarantee the existence of a solution to the problem. These conditions are of geometrical nature.

Keyword : nonlinear spectra, Fučík spectrum, comparison, angular functions, Dirichlet boundary value problem

How to Cite
Gritsans, A., & Sadyrbaev, F. (2012). Nonlinear problems with asymmetric principal part. Mathematical Modelling and Analysis, 17(2), 217-226. https://doi.org/10.3846/13926292.2012.661697
Published in Issue
Apr 1, 2012
Abstract Views
43
PDF Downloads
21
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.